Ergodic control of partially observed Markov processes with equivalent transition probabilities

Volume 22 / 1993

Łukasz Stettner Applicationes Mathematicae 22 (1993), 25-38 DOI: 10.4064/am-22-1-25-38


Optimal control with long run average cost functional of a partially observed Markov process is considered. Under the assumption that the transition probabilities are equivalent, the existence of the solution to the Bellman equation is shown, with the use of which optimal strategies are constructed.


  • Łukasz Stettner

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image